MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Berlin Facility HF unit "ESG-400"; Electrosurgical generator ESG-400

Olympus Winter & Ibe GmbH Berlin Facility HF unit "ESG-400"; Electrosurgical generator ESG-400
Model Number WB91051W
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the electrosurgical generator esg-400 diathermy immediately displays error e433 upon startup, and the image would turn on and off.The issue occurred during preparation for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
HF unit "ESG-400"
Common Device Name
Electrosurgical generator ESG-400
Manufacturer (Section D)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50835269
Report Number3003724334-2026-00492
Device Sequence Number13323989
Product Code GEI
UDI-Device Identifier04042761076838
UDI-Public04042761076838
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB91051W
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown